Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


Steenrod-Sitnikov homology for arbitrary spaces

Authors: Ju. T. Lisica and S. Mardešić
Journal: Bull. Amer. Math. Soc. 9 (1983), 207-210
MSC (1980): Primary 55N07, 55P55, 54B25
MathSciNet review: 707958
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. N. A. Berikašvili, The Steenrod-Sitnikov homology theory on the category of compact spaces, Dokl. Akad. Nauk SSSR 254 (1980), no. 6, 1289–1291 (Russian). MR 592491 (81m:55005)
  • 2. Yu. T. Lisitsa, Duality theorems and dual categories of shapes and coshapes, Dokl. Akad. Nauk SSSR 263 (1982), no. 3, 532–536 (Russian). MR 650357 (83m:55015)
  • 3. Yu. T. Lisitsa, Strong shape theory and Steenrod-Sitnikov homology, Sibirsk. Mat. Zh. 24 (1983), no. 4, 81–99 (Russian). MR 713586 (85e:55021)
  • 4. Ju. T. Lisica and S. Mardešić, Coherent prohomotopy and strong shape, Proceedings of the Leningrad Topology Conference, 1982, Springer Lecture Notes.
  • 5. Sibe Mardešić, Approximate polyhedra, resolutions of maps and shape fibrations, Fund. Math. 114 (1981), no. 1, 53–78. MR 643305 (83d:55016)
  • 6. Sibe Mardešić and Jack Segal, Shape theory, North-Holland Mathematical Library, vol. 26, North-Holland Publishing Co., Amsterdam-New York, 1982. The inverse system approach. MR 676973 (84b:55020)
  • 7. William S. Massey, Homology and cohomology theory, Marcel Dekker, Inc., New York-Basel, 1978. An approach based on Alexander-Spanier cochains; Monographs and Textbooks in Pure and Applied Mathematics, Vol. 46. MR 0488016 (58 #7594)
  • 8. J. Milnor, On the Steenrod homology theory, mimeographed notes, Berkeley, 1960.
  • 9. E. G. Skljarenko, On the homology theory associated with Aleksandrov-Čech cohomology, Uspekhi Mat. Nauk 34 (1979), no. 6(210), 90–118 (Russian). MR 562822 (81c:55006)

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 55N07, 55P55, 54B25

Retrieve articles in all journals with MSC (1980): 55N07, 55P55, 54B25

Additional Information

PII: S 0273-0979(1983)15156-X